# SDR YENA2023120801554

- Difficulty date: December 6, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271N
- Aircraft serial: 10839
- Aircraft time: 5,359 hours, 793 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Cids
- Part number: Z014H0100358
- Part serial: 014H01014502
- Condition: Failed
- Location: Unknown
- Part time: 7,970 hours, 1,642 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#44, LGW-JFK. '(ETOPS) CIDS 1 MAINTENANCE MESSAGE ( CLASS II MX MSG DISPLAYED - CIDS ).    REMOVED AND REPLACED CIDS 1 IAW AMM 23-73-34. OPS CHECK GOOD. ALL CONFIGUS GOOD. NO FAULTS/MSGS NOTED. THIS CLEARS MDDR. PLAC REMOVED. MX-4 UPDATED. MCC NOTIFIED.
